# SDR COMA9860179

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 21188002
- Condition: Failed
- Location: Apu
- Part time: 1,580 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU FAILED AFTER TAKEOFF.  REPLACED THE APU ECU.
